Warning: fopen(/home/virtual/pediatrics/journal/upload/ip_log/ip_log_2024-06.txt) [function.fopen]: failed to open stream: Permission denied in /home/virtual/pediatrics/journal/ip_info/view_data.php on line 82

Warning: fwrite(): supplied argument is not a valid stream resource in /home/virtual/pediatrics/journal/ip_info/view_data.php on line 83
Two Cases of Agranulocytosis induced by Acetanilid and Dilantin

Journal of the Korean Pediatric Society 1972;15(1):63-69.
Published online January 31, 1972.
Two Cases of Agranulocytosis induced by Acetanilid and Dilantin
Kwang Jun Kim, Mi Ja Shin, Kyung Shuk Yang
Dept, of Pediatrics, Seozd Red Cross Hospital
Acetanilid 와 Dilantin 으로 因한 小兒 無顆拉細脫提2 例
金 光 典, 辛 美 子, 梁 度 錯
서울 赤十字病院 小兒科
Abstract
We experienced 2 cases of agranulocytosis induced by acetanilid and dilantin in Dept, of Pediatrics of Seoul Red Cross Hospital in 1971. One who was a 8 year old boy showed complete recovery, clinically as well as in hematologic aspects within one week after discontinuation of dilantin medication by which agranulocytosis was thought to be induced. Bone marrow aspiration performed on recovery showed myelocytic hyperplasia. The other case who was a 13 year old boy was hospitalized in two occasions with similar physical and hematologic findings after taking “Panto®” containing acetanilid component. Peripheral blood findings showed continuous leukopenia and neutropenia, in the range of 1, 500〜5, 000 WBC count with 1. 〜27% neutrophiles, in spite of clinical improvement up to date. Brief review of literatures was done.


METRICS Graph View
  • 442 View
  • 2 Download